# SDR 96ZZZX3066

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4649Q
- Make and model: Cessna 172M
- Aircraft serial: 17261735
- System (JASC): 2430 · DC Generating System
- Part: Sensor
- Part number: C593000101
- Condition: Defective
- Location: Overvolts
- Part time: 1,310 hours
- Component: Hopkinseng, 0337
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERVOLTAGE SENSOR DEFECTIVE:  NO POWER OUT ON ORANGE WIRE TO ALTERNATOR FIELD SWITCH TO ENERGIZE ALTERNATOR FIELDS - NO CHARGING.
